MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE IMPLANT 3.75 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE IMPLANT 3.75 X 13MM; DENTAL IMPLANT
Model Number OSS313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Email address unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported implant removed due to infection.

Brand Name
OSSEOTITE IMPLANT 3.75 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10618833
Report Number0001038806-2020-01493
Device Sequence Number3321849
Product Code DZE
UDI-Device Identifier00844868013129
UDI-Public(01)00844868013129(17)240321(10)2019030530(241)OSS313
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2024
Device Model NumberOSS313
Device Catalogue NumberOSS313
Device Lot Number2019030530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR